# SDR PLGA980513A

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6053T88G01
- Condition: Overtemp
- Location: Left
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4562 - AFTER TAKEOFF, THE LEFT ENGINE OVERTEMP WARNING ILLUMINATED FOLLOWED BY A POWER SURGE.  THE OVERTEMP WARNING REMAINED ILLUMINATED FOR 4 SECONDS THEN EXTINGUISHED.  AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DUE TO EXCESS OVERTEMP.  (X)
